Four child cases diagnosed with DRESS syndrome


Karagol H. I. E. , Yilmaz O., TOPAL E. , BAKIRTAŞ A.

ASTIM ALLERJI IMMUNOLOJI, cilt.13, ss.138-143, 2015 (ESCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 13 Konu: 3
  • Basım Tarihi: 2015
  • Doi Numarası: 10.5578/aai.8659
  • Dergi Adı: ASTIM ALLERJI IMMUNOLOJI
  • Sayfa Sayıları: ss.138-143

Özet

"Drug Reaction with Eosinophilia and Systemic Symptoms'' (DRESS) syndrome, is characterized with fewer, extensive mucocutaneous rash, facial oedema, lymphadenopathy, eosinophilia and/or other hematological abnormalities and internal organ involvement that typically emerge following the latent period that varies between 2-6 weeks after the beginning of drug treatment. It is known that this syndrome, which is assessed among severe cutaneous adverse drug reactions, is less common in children than adults. Although many defining adult studies about DRESS syndrome exist, a limited number of studies in which child cases have been evaluated are available. Therefore, we offered four child cases that first of which is correlated with sulfonamide derivate use of antibiotics and the others of which are diagnosed with use of anticonvulsant dependent DRESS syndrome in our clinic. We aimed to discuss DRESS syndrome in children with clinical and laboratory characteristics, diagnosis and treatment of those cases whose ages vary between 7 and 14 years old.